# SDR UALA2012022801240

- Difficulty date: February 28, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 62,187 hours, 8,986 cycles
- Engine: Pwa PW40903
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE CAME OUT OF OVEN 31.  OVEN OFF NOW NO SMOKE OR FIRE.  DEACTIVATED OVEN R31 AT MID GALLEY.  CIRCUIT BREAKER PULLED AND COLLARED.  CLEANED OVEN, OPS CHECK NORMAL.
